RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 600–612 (Mi mz526)  

This article is cited in 3 scientific papers (total in 3 papers)

Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain

S. E. Pastukhova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: In this paper we study the eigenvalues and eigenfunctions of a boundary-value problem for an elliptic equation of second order with oscillatory coefficients in a periodically perforated domain when the boundary condition on the external boundary is of the first type and on the boundary of “holes” of the third type, for the case in which the linear dimension $\varepsilon$ of the perforation period tends to zero. It is proved that these eigenvalues and eigenfunctions can be determined approximately via the eigenvalues and eigenfunctions of an essentially simpler Dirichlet problem for an elliptic equation with constant coefficients in a domain without holes. Estimates of errors in these approximations are given.

DOI: https://doi.org/10.4213/mzm526

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 546–558

Bibliographic databases:

UDC: 517.946.9
Received: 15.07.1993

Citation: S. E. Pastukhova, “Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain”, Mat. Zametki, 69:4 (2001), 600–612; Math. Notes, 69:4 (2001), 546–558

Citation in format AMSBIB
\Bibitem{Pas01}
\by S.~E.~Pastukhova
\paper Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 600--612
\mathnet{http://mi.mathnet.ru/mz526}
\crossref{https://doi.org/10.4213/mzm526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845999}
\zmath{https://zbmath.org/?q=an:0992.35059}
\elib{http://elibrary.ru/item.asp?id=582626}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 546--558
\crossref{https://doi.org/10.1023/A:1010216415846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz526
  • https://doi.org/10.4213/mzm526
  • http://mi.mathnet.ru/eng/mz/v69/i4/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Piat V.Ch., Piatnitski A., “Gamma-CONVERGENCE APPROACH TO VARIATIONAL PROBLEMS IN PERFORATED DOMAINS WITH Fourier BOUNDARY CONDITIONS”, ESAIM-Control Optimisation and Calculus of Variations, 16:1 (2010), 148–175  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Piat V.Ch., Pankratova I., Piatnitski A., “Localization Effect for a Spectral Problem in a Perforated Domain with Fourier Boundary Conditions”, SIAM J. Math. Anal., 45:3 (2013), 1302–1327  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Cancedda A., “Spectral Homogenization For a Robin-Neumann Problem”, Boll. Unione Mat. Ital., 10:2 (2017), 199–222  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019